# SDR GTIA030244

- Difficulty date: April 2, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Part serial: 10528
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DETECTION FORWARD 'B' FAIL LIGHT AND ANNUNCIATOR PANEL SMOKE DETECTOR LOOP LIGHT ILLUMINATED. REMOVED AND REPLACED CARGO COMPARTMENT SMOKE DETECTOR.  (M)
